La distribution d'une statistique d'ordre établie sur un ensemble d'observations qui ne forment pas un échantillon
Revue de Statistique Appliquée, Volume 18 (1970) no. 3, p. 65-69
@article{RSA_1970__18_3_65_0,
     author = {Walsh, John},
     title = {La distribution d'une statistique d'ordre \'etablie sur un ensemble d'observations qui ne forment pas un \'echantillon},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e de Statistique de France},
     volume = {18},
     number = {3},
     year = {1970},
     pages = {65-69},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_1970__18_3_65_0}
}
Walsh, John E. La distribution d'une statistique d'ordre établie sur un ensemble d'observations qui ne forment pas un échantillon. Revue de Statistique Appliquée, Volume 18 (1970) no. 3, pp. 65-69. http://www.numdam.org/item/RSA_1970__18_3_65_0/

Gumbel E.J. - Statistics of extremes, Columbia Univ. Press, 1958 | MR 96342 | Zbl 0086.34401

Walsh J.E. - "Definition and use of generalized percentage points", Sankhyà, Vol. 21 (1959) p. 281/88 | MR 110144 | Zbl 0087.15204

Walsh J.E. - "Use of linearized nonlinear regression for simulations involving Monte-Carlo", Operations Research, Vol. 11 (1963, p. 228/235 | MR 177481 | Zbl 0119.15405

Walsh J.E. - "Approximate distribution of extremes for nonsample cases" Journal Amer. Stat. Assoc. Vol 59 (1964) p. 429/ 436 | MR 162307 | Zbl 0123.37101

Walsh J.E. and Kelleher G.J. - Extended uses of linearized nonlinear regression for random-nature simulations", Proceedings of the 5th International Conference on Operational Research, 1969 (in press). | MR 368329